# SDR WVER0528201500012

- Difficulty date: May 28, 2015
- Submitted: May 28, 2015
- Operation: General aviation
- Filed by: MHI RJ Aviation Inc, repair station WVER835K
- Aircraft: N514MJ
- Make and model: Cndair CL6002C10
- Aircraft serial: 10116
- Aircraft time: 30,208 hours, 20,584 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: SH670316331
- Condition: Dented
- Location: Bs 280-295
- Part time: 30,208 hours, 20,584 cycles
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FORWARD FUSELAGE HAS A DENT BS 280 - 295, BETWEEN STRINGERS 25 - 26R.
